# SDR UALA2009062601807

- Difficulty date: June 26, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 57,308 hours, 10,612 cycles
- Engine: Pwa PW4077
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DAMAGED WIRES AT APPROX STATION 1615 UNDER FLOOR PANELS.  PICTURES HAVE BEEN POSTED ON RVI SITE.  APPROX 3 DOZEN WIRES DAMAGED, OF THESE APPROX 2 DOZEN TWISTED RYB WIRES BURNT THRU, REMOVED TIES & LACING CORD, APP 5 FT ALONG W5081 BUNDLE, PNL, ALONG RT SIDE OPENED UP TO E17 RACK & DISC S (P39 PNL).  HARNESS LACED & TIED FROM PREV SEQ APP 3 MORE FEET ALONG RT SIDE OF FLOOR, WILL NEED LACE & SECURING OF REMAINING BUNDLE, PER GNMM SHOULD BE SECURED MIN OF 2 FT WITH STANDOFFS.  FINISHED LACING AND INSTALLED CLAMPS AND 2 LOCATION IN BUNDLE.
